Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The Lyapounov central limit theorem for factorizable arrays

Author: Jacek Wesołowski
Journal: Proc. Amer. Math. Soc. 122 (1994), 565-574
MSC: Primary 60F05
MathSciNet review: 1254859
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A sort of the Lyapounov central limit theorem for row-wise factorizable triangular arrays is obtained. Also a new version of the classical Lyapounov theorem for independent random variables, being a tool in the proof of the main result, seems to be of independent interest.

References [Enhancements On Off] (What's this?)

  • [1] Harald Cramér, Über eine Eigenschaft der normalen Verteilungsfunktion, Math. Z. 41 (1936), no. 1, 405–414 (German). MR 1545629,
  • [2] A. M. Kagan, A class of two-dimensional distributions arising in connection with Cramér and Darmois-Skitovich theorems, Teor. Veroyatnost. i Primenen. 32 (1987), no. 2, 349–351 (Russian). MR 902761
  • [3] A. M. Kagan, New classes of dependent random variables and a generalization of the Darmois-Skitovich theorem to the case of several forms, Teor. Veroyatnost. i Primenen. 33 (1988), no. 2, 305–314 (Russian); English transl., Theory Probab. Appl. 33 (1988), no. 2, 286–295 (1989). MR 954577,
  • [4] A. M. Kagan, A multivariate analog of the Cramér theorem on components of the Gaussian distributions, Stability problems for stochastic models (Sukhumi, 1987) Lecture Notes in Math., vol. 1412, Springer, Berlin, 1989, pp. 68–77. MR 1041345,
  • [5] A. M. Kagan, A generalized condition for identical distribution of random vectors in connection with the analytic theory of linear forms of independent random variables, Teor. Veroyatnost. i Primenen. 34 (1989), no. 2, 370–375 (Russian); English transl., Theory Probab. Appl. 34 (1989), no. 2, 327–332 (1990). MR 1005742,
  • [6] Yu. V. Linnik, A remark on Cramer’s theorem on the decomposition of the normal law, Teor. Veroyatnost. i Primenen. 1 (1956), 479–480 (Russian, with English summary). MR 0090940
  • [7] Yu. V. Linnik and I. V. Ostrovskii, Decomposition of random variables and random vectors, Amer. Math. Soc., Providence, RI, 1977.
  • [8] A. A. Zinger and Yu. V. Linnik, On an analytic generalization of a theorem of Cramér’s and its application, Vestnik Leningrad. Univ. 10 (1955), no. 11, 51–56 (Russian). MR 0075472
  • [9] Jacek Wesołowski, On determination of multivariate distribution by its marginals for the Kagan class, J. Multivariate Anal. 36 (1991), no. 2, 314–319. MR 1096673,
  • [10] Jacek Wesołowski, Gaussian conditional structure of the second order and the Kagan classification of multivariate distributions, J. Multivariate Anal. 39 (1991), no. 1, 79–86. MR 1128673,
  • [11] -, On the Lapounov theorem for the Kagan multivariate distributions, New Progress in Probability and Statistics (Proceedings of the Fourth International Meeting of Statistics in the Basque Country (San Sebastian 1992)) (M. L. Puri and J. P. Vilaplana, eds.), VSP International Science Publishers, Zeist (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60F05

Retrieve articles in all journals with MSC: 60F05

Additional Information

Keywords: Central limit theorem, Lyapounov theorem, factorizable distributions
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society